# SDR ASOA04002

- Difficulty date: January 4, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R38370143
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4740 - DURING A GROUND INSPECTION IN ICT, THE PASSENGER DOOR WOULD NOT CLOSE.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR SUPPORT WHEEL RETRACT CABLE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
